# SDR SWAA2025030400996

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 38,525 hours, 18,507 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY PANEL 191FL LEADING EDGE DELAMINATION<[01] RAISED NEW FAULT L/H WING TO BODY PANEL 191FL HAS EVIDENCE OF LEADING EDGE DELAMINATION [TTG8Q00Z03EP] AS DIRECTED BY 25-153-00420-TLD (N8615E- SWA - REPAIR - FUSELAGE SECTION 44 EDGE EROSION AND DELAMINATION TO WING TO BODY FAIRING PANEL 192BR - PERMANENT) [TTG8Q00YSKNR] SO NEW FAULT IS ELECTRONICALLY TIED TO TLS;[02] CORRECTING GRAMMATICAL ERROR IN CORRECTIVE ACTION 1. RAISED NEW FAULT L/H WING TO BODY PANEL 191FL HAS EVIDENCE OF LEADING EDGE DELAMINATION [TTG8Q00Z03EP] AS DIRECTED BY 25-153-00420-TLD (N8615E- SWA - REPAIR - FUSELAGE SECTION 44 EDGE EROSION AND DELAMINATION TO WING TO BODY FAIRING PANEL 192BR - PERMANENT) [TTG8Q00YSKNR] SO NEW FAULT IS ELECTRONICALLY TIED TO TLD;[03] CORRECTIVE ACTION STEPS 1 AND 2 HAVE BEEN ENTERED IN ERROR. THES STATEMENTS WERE MADE ON THE INCORRECT FAULT;[04] REMOVED LH WING TO BODY PANEL 191FL TO FOM PER AMM 53-51-21;[05] REMOVED DAMAGED MATERIAL AND CLEANED AREA. APPLIED EPOXY RESIN TO REPAIR. PER SRM 53-30-70-1A-1 & SRM 51-70-08;[06] REPAIRED PANEL 191FL PER SRM 53-30-70-1A-1 & SRM 51-70-08
